A NOTE ON THE STABILITY OF A CLASS OF INTERCONNECTED DYNAMIC-SYSTEMS

Publisher
TAYLOR FRANCIS LTD
Issue Date
1984
Language
ENG
Citation

INTERNATIONAL JOURNAL OF CONTROL, v.39, no.4, pp.743 - 746

ISSN
0020-7179
URI
http://hdl.handle.net/10203/57697
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 129
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 12 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0